# SDR MWEA050052

- Difficulty date: June 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N906ME
- Make and model: Boeing 717-200
- Aircraft serial: 55170
- Aircraft time: 5,889 hours, 3,333 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E6112G120
- Condition: Faulty
- Location: Zone 400
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT CREW HAD THE LEFT ENGINE SYSTEM FAIL ALERT AND THE NR 1 EPR WENT INOPERATIVE.  MAINTENANCE FOUND FAULT CODE 732160 AND REMOVED AND REPLACED THE LEFT ENGINE EEC.
